Alert archive / Michigan / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 14, NWS Gaylord, MI

July 1, 2018Grand Traverse County, Manistee County, Wexford County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 1, 2018, 7:55 PM EDT for Grand Traverse County, Manistee County, Wexford County, Michigan. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2018, 7:55 PM EDT (23:55 UTC)
Expired
Jul 1, 2018, 8:45 PM EDT
In force
50 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Grand Traverse County, MI, Manistee County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 86 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 8:25 PM EDTTSTM WND DMG1 Ene Cadillac, MICORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 ENE CADILLAC. NUMEROUS REPORTS OF FULL TREES AND LARGE LIMBS DOWN ON POWER LINES.
Jul 1, 8:26 PM EDTTSTM WND GST 523 Wnw Cadillac, MI
Jul 1, 8:45 PM EDTTSTM WND DMG1 Ene Cadillac, MINUMEROUS REPORTS OF FULL TREES AND LARGE LIMBS DOWN ON POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 6:35 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

525 
WUUS53 KAPX 012355
SVRAPX
MIC055-101-165-020045-
/O.NEW.KAPX.SV.W.0014.180701T2355Z-180702T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
755 PM EDT SUN JUL 1 2018

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Wexford County in northern Michigan...
  Grand Traverse County in northern Michigan...
  Eastern Manistee County in northern Michigan...

* Until 845 PM EDT.

* At 754 PM EDT, severe thunderstorms were located along a line
  extending from Copemish to near Baldwin, moving northeast at 45
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cadillac, Kingsley, Manton, Sherman, Buckley, Fife Lake, Mesick, 
  Copemish, Harrietta, Wellston, Meauwataka, Hannah, Dublin, 
  Hoxeyville, Mitchell State Park, and Yuma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4452 8588 4451 8582 4456 8582 4486 8538
      4483 8538 4481 8533 4417 8534 4416 8594
      4443 8600
TIME...MOT...LOC 2354Z 226DEG 37KT 4446 8591 4398 8582 

HAIL...<.75IN
WIND...60MPH
 
$$

JZ
3 follow-up statements
971 
WWUS53 KAPX 020004
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
804 PM EDT SUN JUL 1 2018

MIC055-101-165-020045-
/O.CON.KAPX.SV.W.0014.000000T0000Z-180702T0045Z/
Wexford MI-Grand Traverse MI-Manistee MI-
804 PM EDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR WEXFORD...GRAND TRAVERSE AND EASTERN MANISTEE COUNTIES...

At 803 PM EDT, severe thunderstorms were located along a line
extending from Alden to near Yuma to Hoxeyville, moving northeast at
35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Traverse City, Cadillac, Kingsley, Manton, Sherman, Buckley, Boon,
Fife Lake, Mesick, Copemish, Harrietta, Wellston, Meauwataka, Hannah,
Dublin, Hoxeyville, Karlin, Mitchell State Park, Spider Lake and
Yuma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4452 8588 4451 8582 4456 8582 4486 8538
      4483 8538 4481 8533 4417 8534 4416 8594
      4443 8600
TIME...MOT...LOC 0003Z 233DEG 32KT 4491 8531 4430 8577 4415 8571 

HAIL...<.75IN
WIND...60MPH
 
$$

JSL
809 
WWUS53 KAPX 020013
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
813 PM EDT SUN JUL 1 2018

MIC055-101-165-020045-
/O.CON.KAPX.SV.W.0014.000000T0000Z-180702T0045Z/
Wexford MI-Grand Traverse MI-Manistee MI-
813 PM EDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR WEXFORD...GRAND TRAVERSE AND EASTERN MANISTEE COUNTIES...

At 812 PM EDT, severe thunderstorms were located along a line
extending from near Spider Lake to near Harrietta to 6 miles
southwest of Mitchell State Park, moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Traverse City, Cadillac, Kingsley, Manton, Sherman, Buckley, Boon,
Fife Lake, Mesick, Copemish, Harrietta, Wellston, Meauwataka, Hannah,
Dublin, Hoxeyville, Karlin, Mitchell State Park, Spider Lake and
Yuma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4452 8588 4451 8582 4456 8582 4486 8538
      4483 8538 4481 8533 4417 8534 4416 8594
      4443 8600
TIME...MOT...LOC 0012Z 231DEG 52KT 4470 8542 4436 8566 4418 8556 

HAIL...<.75IN
WIND...60MPH
 
$$

JSL
036 
WWUS53 KAPX 020026
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
826 PM EDT SUN JUL 1 2018

MIC101-020035-
/O.CAN.KAPX.SV.W.0014.000000T0000Z-180702T0045Z/
Manistee MI-
826 PM EDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MANISTEE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern Michigan.

LAT...LON 4444 8574 4451 8571 4457 8567 4486 8538
      4483 8538 4481 8533 4417 8534 4416 8575
      4430 8570
TIME...MOT...LOC 0025Z 237DEG 27KT 4466 8534 4446 8551 4426 8541 4415
8552

$$

MIC055-165-020045-
/O.CON.KAPX.SV.W.0014.000000T0000Z-180702T0045Z/
Wexford MI-Grand Traverse MI-
826 PM EDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR WEXFORD AND SOUTHEASTERN GRAND TRAVERSE COUNTIES...

At 825 PM EDT, severe thunderstorms were located along a line
extending from near South Boardman to 6 miles northwest of Manton to
Cadillac to 6 miles southwest of Mitchell State Park, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cadillac, Kingsley, Manton, Sherman, Buckley, Boon, Fife Lake,
Mesick, Harrietta, Meauwataka, Hannah, Hoxeyville, Mitchell State
Park, Spider Lake, Williamsburg and Bates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4444 8574 4451 8571 4457 8567 4486 8538
      4483 8538 4481 8533 4417 8534 4416 8575
      4430 8570
TIME...MOT...LOC 0025Z 237DEG 27KT 4466 8534 4446 8551 4426 8541 4415
8552

HAIL...<.75IN
WIND...60MPH
 
$$

JSL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:31 PM EDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jul 1, 3:31 PM EDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
331 PM EDT Sun Jul 1 2018

.NEAR TERM...(Through Tonight)
Issued at 330 PM EDT Sun Jul 1 2018

...Several strong/severe storms between 5 and 10 pm...

High impact weather potential...still very hot into early evening.
Band of showers/storms likely to have at least a few severe storms
into this evening.

Low pressure is in nw WI. An initial cool front curls se, s, and sw
toward east central MO. Vigorous deep convection has formed as
expected in eastern WI and central upper MI. Our airmass remains
super-toasty, with temps in the 90s in most of northern MI. We have
mixed out dew points a bit as the afternoon has proceeded, with
mid/upper 60s in interior sections. This is helping keep heat
indices below the values we saw yesterday.

First...heat advisory will continue into this evening. TVC/APN/PLN
all presently have heat indices at or just above 100f. These will
lower as we move past peak heating, and as precip moves in.

Second...CAMs are trending more vigorous with convection in northern
MI over the next several hours. This is likely a consequence of the
models underforecasting max temps and thus instability today.
Expected storm evolution is as follows: a line of deep convection
will start to venture across northern Lake MI between 4 and 5 pm.
This line will weaken and become less organized over the cooler lake
waters. However, we should still have enough instability (MlCapes
presently around 1500j/kg near and s of TVC) to allow strong and a
few svr storms to regenerate along the incoming outflow boundary
over nw lower MI between 6 and 7 pm. The best window for strong/svr
storms will persist thru about 9 pm, by which time storms will have
reached I-75 in northern lower, along with western Chip/Mack Cos.
Instability will be waning by then, and expect a decreasing trend in
convection intensity after 9.

Primary svr threats will be localized wind damage and large hail. We
have healthy instability, but are removed from the better shear to
our nw (0-6km bulk shear values here will only approach 30kt). That
will hinder the ability of storms to be particularly well organized.

Pops will dwindle w to e late evening and overnight. Cooler airmass
will be felt by overnight, especially in eastern upper and nw lower
MI. Min temps there will be from around 60f to the mid 60s, vs close
to 70f in ne lower.

&&

.SHORT TERM...(Monday through Wednesday)
Issued at 330 PM EDT Sun Jul 1 2018

...Well above normal temperatures through Midweek...

High Impact Weather Potential: Minor through Tuesday, before
increasing surface moisture enhances thunderstorm potential
Wednesday.

Primary Forecast Concerns/Challenges: The primary forecast challenge
will be centered around thunderstorm potential and the associated
threats by midweek.

Pattern Synopsis/Forecast...The broad upper trough which developed
over the northern Plains and Canada Sunday night will linger over
northern Michigan Monday, before 500mb heights begin to increase
again Tuesday and Wednesday in developing upper ridge. At the
surface, the storm system moving across Ontario Sunday night will
quickly exit northeast into Quebec, allowing high pressure to
develop over the Great Lakes and mid Atlantic through Wednesday.

Overall current model trends suggest continued well above normal
temperatures across the forecast area through Wednesday as 850mb
temps warm to between 18c and 20c. This will help daytime
temperatures across northern Michigan remain in the mid and upper
80s.

Expect a mainly dry forecast through Tuesday as high pressure and
weak upper ridge develop over the northern Great Lakes and combine
with limited low lvl moisture (850mb dwpts under 10c while sfc dwpts
fall back into the upper 50s) and limited instability (cape values
under 500 j/kg with 850/700mb lapse rates under 6 c/km). However the
chance for some afternoon and evening precipitation increases
Wednesday as mstr and instability begin to refocus on nrn Michigan
in advance of a weak boundary pushing into the western Great Lakes.
Mid lvl qvector convergence (850/700mb), shows the best forcing
through Wednesday night to be focused from Upper Michigan north into
Canada nearest the sfc low moving into James Bay. Model soundings
show stability decreasing over much of northern Michigan Wednesday
afternoon and evening, as sfc dew pts increase back to around 70
degrees helping 0-3 km MUcape increase to over 3000 j/kg. Overall
expect thunderstorm chances to remain low through 00z Thursday and
confined mainly from the Straits of Mackinac north, as mid level
warm (700mb temps increasing to 11c while 850/700mb lapse rates
remain under 6 c/km) and limited forcing hinder convective
development.

&&

.LONG TERM...(Wednesday night through Sunday)
Issued at 330 PM EDT Sun Jul 1 2018

The extended string of well above normal temperatures felt across
northern Michigan has the potential of ending as we head into next
weekend, as an upper ridge strengthens across the Plains while a
500mb trough settles deeper into the eastern Great Lakes and north
Atlantic. 850mb temperatures in this pattern will fall from around
18c Thursday to around 10c by the weekend, helping afternoon
temperatures fall closer to more seasonal levels in the lower 80s.
The chance for thunderstorms will continue over northern Michigan
Thursday, as a weak boundary associated with a system moving over
Hudson Bay, passes quickly over the region. High pressure settling
back over the Great Lakes Friday will help keep northern Michigan
dry next weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 132 PM EDT Sun Jul 1 2018

Broken line of showers/thunderstorms this evening.

Stronger showers/storms starting to form over central/eastern WI
early this afternoon. Individual storms are moving ne, but this
developing line of convection will translate eastward ahead of an
incoming cold front. Chances for storms will reach MBL toward 22Z,
TVC 23Z, PLN 00Z. Not sure thunder will hold together all the way
across northern lower, only mentioned VCSH at APN starting at 02Z.
Brief MVFR or worse conditions possible with any thunderstorms,
along with very gusty winds. Precip threat moves off to the east
overnight, with VFR conditions Monday.

Somewhat gusty ssw winds this afternoon, becoming w to nw by
Monday morning.

&&

.MARINE...
Issued at 330 PM EDT Sun Jul 1 2018

Gusty southwest winds and increasing chances for thunderstorms will
continue across much of northern Great Lakes nearshore waters this
evening and tonight, in advance of a weakening storm system lifting
north across Wisconsin toward James Bay. Winds will trend northwest
and diminish after midnight on the backside of this exiting storm
system. Winds and waves should be under small craft criteria Monday
as high pressure settles over the region to start the work week.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...HEAT ADVISORY until 8 PM EDT this evening for MIZ016>036-041-042.
LH...SMALL CRAFT ADVISORY until 8 PM EDT this evening for LHZ347-348.
LM...SMALL CRAFT ADVISORY until midnight EDT tonight for LMZ323-341-
     342-344>346.
LS...SMALL CRAFT ADVISORY until midnight EDT tonight for LSZ321.
&&

NEAR TERM...JZ
SHORT TERM...SR
LONG TERM...SR
AVIATION...JZ
MARINE...SR
Hazardous weather outlook, Jul 1, 6:52 PM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
652 PM EDT Sun Jul 1 2018

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-022300-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
652 PM EDT Sun Jul 1 2018

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Tonight.

Thunderstorms are likely through this evening. Some of these
storms may be severe, with the best chance for severe storms in
eastern upper and northwest lower Michigan. The primary threats
are damaging winds to 60 mph, and large hail to an inch in
diameter. The greatest threat for severe storms is through 10 pm.
Please see ongoing severe thunderstorm watch for more details.

Heat indices will linger around 100 degrees in parts of northern
lower Michigan into early evening. See ongoing heat advisory for
further details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is another chance for thunderstorms Wednesday and Thursday
across all of northern Michigan.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

In the hours before

Special weather statement, Jul 1, 7:02 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Gaylord MI
702 PM EDT SUN JUL 1 2018

MIZ025-026-031-032-012330-
Manistee-Grand Traverse-Benzie-Wexford-
702 PM EDT SUN JUL 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BENZIE...WESTERN
WEXFORD...WESTERN GRAND TRAVERSE AND MANISTEE COUNTIES...

At 701 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Elberta to 6 miles south of Norwalk.
Movement was northeast at 50 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Thompsonville, Beulah, Arcadia, Benzonia, Kaleva, Onekama, Mesick,
Honor, Lake Ann, Copemish, Harrietta, Brethren, Interlochen State
Park, Hoxeyville, Norwalk and Yuma.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4452 8623 4456 8622 4459 8622 4478 8582
      4477 8579 4417 8565 4416 8596 4417 8620
      4452 8624
TIME...MOT...LOC 2301Z 217DEG 47KT 4457 8618 4424 8614

JZ
Local storm report, Jul 1, 7:16 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
716 PM EDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND GST     NORTHPORT               45.13N 85.62W
07/01/2018  E45 MPH          LEELANAU           MI   PUBLIC

            SMALL LIMBS DOWN AND SOME SHREDDED LEAVES.

&&

SWR
Local storm report, Jul 1, 7:35 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
735 PM EDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TSTM WND GST     3 W TRAVERSE CITY       44.75N 85.66W
07/01/2018  E50 MPH          GRAND TRAVERSE     MI   TRAINED SPOTTER

&&

MG
Local storm report, Jul 1, 7:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
737 PM EDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     INTERLOCHEN             44.65N 85.75W
07/01/2018                   GRAND TRAVERSE     MI   PUBLIC

            TREES DOWN OVER RILEY RD. BLOCKING TRAFFIC.
            REPORT RELAYED VIA SOCIAL MEDIA.

&&

MG
Local storm report, Jul 1, 7:39 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
739 PM EDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     NON-TSTM WND GST LELAND                  45.02N 85.76W
07/01/2018  E45 MPH          LMZ344             MI   MESONET

            MESONET STATION XLEL, LELAND.

&&

SWR
Local storm report, Jul 1, 7:54 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
754 PM EDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     NON-TSTM WND GST TRAVERSE CITY - CHERRY  44.74N 85.58W
07/01/2018  M46 MPH          GRAND TRAVERSE     MI   ASOS

            ASOS STATION TVC, TRAVERSE CITY - CHERRY
            CAPITAL AIRPORT.

&&

MG

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 11:37 PM EDTSpecial Marine WarningAPX23 min
Jul 1, 3:28 AM EDTHeat AdvisoryAPXAlcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more17 hr
Jul 1, 3:53 AM EDTSmall Craft AdvisoryAPX26 hr
Jul 1, 5:54 PM EDTSpecial Marine WarningAPX66 min
Jul 1, 6:13 PM EDTSpecial Weather StatementAPXBenzie, Leelanau47 min
Jul 1, 6:34 PM EDTSpecial Marine WarningAPX86 min
Jul 1, 6:36 PM EDTSpecial Weather StatementAPXMackinac24 min
Jul 1, 6:39 PM EDTSpecial Weather StatementAPXGrand Traverse51 min
Jul 1, 7:02 PM EDTSpecial Weather StatementAPXBenzie28 min
Jul 1, 7:10 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau, Manistee, Wexford50 min
Jul 1, 7:37 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Grand Traverse, Kalkaska53 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.